Skin Care Talk banner

1 - 8 of 8 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Hello, please I was using the monobenzone since last year I bought through Depigdistrict group, this summer I gave up because my skin colour kept coming back. Last year at first my skin look great, light but all of of sudden the colour started coming back this year, and has filled in except for a few spots.

My problem is Body spot white but but face and top of arm, pigments darker than normal colour. What can I do? Please help, I no longer want their corrupt advices. I feel as this the worst mistake I made in life and cursed, does not want go away, remaining white patching. I want to lighten face patches and darken body patches, how can I?
 

·
Registered
Joined
·
7,911 Posts
Hi, for the face, you need something strong like the fair and flawless 5xf lightening gel. Skin Whitening Gel PH 5.5 For the body get a self tanner, a self tanner will darken the body patches to blend in and even out, get it from this link Erythrulose, add a couple of drops of it to any plain cream. You dont want to use HQ/RA on this b/c it will have little to no effect against the Mono's vestige, which is stiil in your system by the way.



Skin | care | talk
 

·
Registered
Joined
·
6,896 Posts
Depigdistrict: they're that dodgy lot that INSIST all prospective members send them a photo of themselves holding up some kind of sign, right? I read some of the posts on their forum (I never joined) & much of it was comprised of vague disjointed ramblings. Is it a site put up by a mono vendor?

I can see that mono has caused irregular spotting on yr skin. Have you experiences any other side effects besides this spotting? (irritation, rashes etc.) Before trying anything else, you might want to see a physician for some tests to see just what, if any, vestiges of it are still in yr system. Before using anything else, you might want to be certain that there will be no more effects on yr skin from the mono you discontinued. If any of the mono you used remains in your possession, pls bring it to a pharmacist who can confirm what was actually in the compound you used; it may not have been what you thought it was. Once you're sure that you are medically safe to try something else, the F&F is a definite option (I've ordered some myself based on LNL's & Nikkicute's advice). HTH!
 

·
Registered
Joined
·
7,911 Posts
reyaz, please dont use mono to lighten, hear all the side effects and all the posts from all over first at least. I know its tempting but as a medical student you should know its only for thte last stage in vitiligo and it depigments skin that it isnt applied to and then repigmentation can make you darker like this guy. Im telling you this cause we care.



Skin | care | talk
 

·
Registered
Joined
·
410 Posts
yup i kno i was just testing it under my arms. I dont think its possible to get "even" results using mono. It just kills some melanocytes and those cause the white patches, others get severely hindered so the skin fades. It is NOT worth it.
 

·
Registered
Joined
·
524 Posts
hey buddy from the looks of your avatar it looks like you're lucky enough to get almost total repigmentation.

i've a member friend at that forum and hear lots, ppl will fail and still be in denial that what they are trying to do won't work.... it's more of a psychological problem,issue, "wanting to be white" (as if there aren't enuf white ppl in the world lol) and because its a group of the same mindselt, peer pressure is easily given into and drastic measures taken as a group, some members even convince themselves and/or loved ones that they have "Vitiligo" in effort to manifest but ultimately it fails as leading dermatologists have confirmed for decades already, wishful perpetuation of misinformation, self-destructive experimentative delusion... in one word: CULT!

ur patches look rather stark so it may be best to see a derm and get combination therapies such as corticoids, psoralens, uv treatments in addition to time, patience and plenty of sun on the lightest areas.

yes i remember fair and flawless being marketed to some degree even for lightening up disfigurations since years ago, i even remember reading somewhere on another forum nikki commenting about seeing many people in the streets with severely uneven skin condition, lol she should have stopped them in the street and told them about fair and flawless and gave them their number and website!
 
1 - 8 of 8 Posts
Top